# SDR CALA2013031800161

- Difficulty date: March 16, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 71,122 hours, 18,040 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N61192
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: H, O

## Discrepancy

LEFT HYDRAULIC SYS FAILED.  FLUID QTY TO ZERO.  BOTH ENGINE & LT ELECTRIC HYD PUMPS TURNED OFF WITH APPROX .40 FLUID REMAINING.  DURING TROUBLESHOOTING PROCESS, FOUND THAT THE LT MAIN GEAR EXTENSION AND RETRACTION HOSE LEAKING.  R & R HOSE. SERVICED LEFT HYD SYS TO FULL. WITH ELECTRIC PUMPS ON, NO LEAKS WERE NOTED.  OPS CHECKED GOOD.  ACFT OK FOR CONTINUED SERVICE.
